# SDR AALA201712139008

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 25,373 hours, 10,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FIRST CLASS EMERGENCY LIGHT INOPERATIVE. REPLACED BATTERY PACK M1674 AT FORWARD GALLEY CEILING CENTER RIGHT SIDE PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
